Образец цитирования:
В. Я. Иврий, “О волновых фронтах решений некоторых псевдодифференциальных уравнений”, Функц. анализ и его прил., 10:2 (1976), 71–72; Funct. Anal. Appl., 10:2 (1976), 141–142
\RBibitem{Ivr76}
\by В.~Я.~Иврий
\paper О волновых фронтах решений некоторых псевдодифференциальных уравнений
\jour Функц. анализ и его прил.
\yr 1976
\vol 10
\issue 2
\pages 71--72
\mathnet{http://mi.mathnet.ru/faa2155}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=410476}
\zmath{https://zbmath.org/?q=an:0329.35057|0338.35083}
\transl
\jour Funct. Anal. Appl.
\yr 1976
\vol 10
\issue 2
\pages 141--142
\crossref{https://doi.org/10.1007/BF01077944}
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/faa2155
https://www.mathnet.ru/rus/faa/v10/i2/p71
Эта публикация цитируется в следующих 10 статьяx:
N. Uday Kiran, B. R. Nagaraj, “A note on a class of Fuchsian operators”, J. Pseudo-Differ. Oper. Appl., 4:4 (2013), 479
Richard Beals, Yakar Kannai, “Exact solutions and branching of singularities for some hyperbolic equations in two variables”, Journal of Differential Equations, 246:9 (2009), 3448
B. R. Nagaraj, “Propagation of singularities for a class of fuchsian operators”, Communications in Partial Differential Equations, 23:3-4 (1998), 547
Keisuke Uchikoshi, “Microdifferential equations with non-involutory characteristics”, Communications in Partial Differential Equations, 15:1 (1990), 1
Baliganahalli Raja Iyengar Nagaraj, “Micro-local analysis of operators with non-involutive characteristics”, Bull. Austral. Math. Soc., 35:1 (1987), 149
Toshinori �aku, “A canonical form of a system of microdifferential equations with non-involutory characteristics and branching of singularities”, Invent Math, 65:3 (1982), 491
В. П. Маслов, В. Е. Назайкинский, “Асимптотики для уравнений с особенностями в характеристиках”, Изв. АН СССР. Сер. матем., 45:5 (1981), 1049–1087; V. P. Maslov, V. E. Nazaikinskii, “Asymptotics for equations with singularities in the characteristics”, Math. USSR-Izv., 19:2 (1982), 315–347
Toshinori Ôaku, “A canonical form of a system of microdifferential equations with non-involutory characteristics and branching of singularities”, Proc. Japan Acad. Ser. A Math. Sci., 57:4 (1981)
Richard Lascar, Lecture Notes in Mathematics, 856, Propagation des Singularités des Solutions d'Equations Pseudo-Différentielles à Caractéristiques de Multiplicités Variables, 1981, 106
Richard Lascar, Lecture Notes in Mathematics, 856, Propagation des Singularités des Solutions d'Equations Pseudo-Différentielles à Caractéristiques de Multiplicités Variables, 1981, 27